Advanced Search
Article Contents
Article Contents

A Liouville theorem of parabolic Monge-AmpÈre equations in half-space

  • * Corresponding author: Bo Wang

    * Corresponding author: Bo Wang
The first and second author are partially supported by NSFC 11871102 and 11631002. The third author is partially supported by NSFC 11701027 and Beijing Institute of Technology Research Fund Program for Young Scholars
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we establish the gradient and second derivative estimates for solutions to two kinds of parabolic Monge-Ampère equations in half-space under certain boundary data and growth condition. We also use such estimates to obtain the Liouville theorems for these two kinds of parabolic Monge-Ampère equations and one kind of elliptic Monge-Ampère equation.

    Mathematics Subject Classification: 35K96, 35B53.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. BaoH. Li and L. Zhang, Monge-Ampère equation on exterior domains, Calc. Var. Partial Differential Equations, 52 (2015), 39-63.  doi: 10.1007/s00526-013-0704-7.
    [2] L. Caffarelli, Topics in PDEs: The Monge-Ampère Equation, Graduate course, Courant Institute, New York University, 1995.
    [3] L. Caffarelli and Y. Y. Li, An extension to a theorem of Jörgens, Calabi, and Pogorelov, Commun. Pure Appl. Math., 56 (2003), 549-583.  doi: 10.1002/cpa.10067.
    [4] E. Calabi, Improper affine hyperspheres of convex type and a generalization of a theorem by K.Jörgens, Mich. Math. J., 5 (1958), 105-126.  doi: 10.1307/mmj/1028998055.
    [5] S. Y. Cheng and S. T. Yau, Complete affine hypersurfaces Ⅰ. The completeness of affine metrics, Commun. Pure Appl. Math., 39 (1986), 839-866.  doi: 10.1002/cpa.3160390606.
    [6] C. E. Gutiérrez and Q. Huang, Geometric properties of the sections of solutions to the Monge-Ampère equation, Trans. Amer. Math. Soc., 352 (2000), 4381-4396.  doi: 10.1090/S0002-9947-00-02491-0.
    [7] C. E. Gutiérrez and Q. Huang, A generalization of a theorem by Calabi to the parabolic Monge-Ampère equation, Indiana Univ. Math. J., 47 (1998), 1459-1480.  doi: 10.1512/iumj.1998.47.1563.
    [8] X. Jia, D. Li and Z. Li, Asymptotic behavior at infinity of solutions of Monge-Ampère equations in half spaces, J. Differential Equations, 269 (2020), 326–348, arXiv: 1808.02643. doi: 10.1016/j.jde.2019.12.007.
    [9] K. Jörgens, Über die Lösungen der Differentialgleichung $rt-s^2 = 1$, Math. Ann., 127 (1954), 130-134.  doi: 10.1007/BF01361114.
    [10] J. Jost and Y. L. Xin, Some aspects of the global geometry of entire space-like submanifolds, Dedicated to Shiing-Shen Chern on His 90th Birthday, Results Math., 40 (2001), 233-245.  doi: 10.1007/BF03322708.
    [11] N. V. Krylov, Sequences of convex functions and estimates of the maximum of the solution of a parabolic equation, (Russian) Sibirsk. Mat. Ž., 17 (1976), 290–303.
    [12] G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific. 1996. doi: 10.1142/3302.
    [13] A. V. Pogorelov, On the improper affine hyperspheres, Geom. Dedic., 1 (1972), 33-46.  doi: 10.1007/BF00147379.
    [14] O. Savin, Pointwise $C^{2, \alpha}$ estimates at the boundary for the Monge-Ampère equation, J. Amer. Math. Soc., 26 (2013), 63-99.  doi: 10.1090/S0894-0347-2012-00747-4.
    [15] O. Savin, A localization theorem and boundary regularity for a class of degenerate Monge-Ampère equations, J. Differential Equations, 256 (2014), 327-388.  doi: 10.1016/j.jde.2013.08.019.
    [16] K. Tso, Deforming a hypersurface by its Gauss-Kronecker curvature, Comm.pure Appl.math, 38 (1985), 867-882.  doi: 10.1002/cpa.3160380615.
    [17] B. Wang and J. Bao, Asymptotic behavior on a kind of parabolic Monge-Ampère equation, J. Differential Equations, 259 (2015), 344-370.  doi: 10.1016/j.jde.2015.02.029.
    [18] R. Wang and G. Wang, On existence, uniqueness and regularity of viscosity solutions for the first initial boundary value problems to parabolic Monge-Ampère equation, Northeast. Math. J., 8 (1992), 417-446. 
    [19] R. Wang and G. Wang, The geometric measure theoretical characterization of viscosity solutions to parabolic Monge-Ampère type equation, J. Partial Diff. Eqs., 6 (1993), 237-254. 
    [20] R. Wang and G. Wang, On another kind of parabolic Monge-Ampère equation: The existence, uniqueness and regularity of the viscosity solution, Northeastern Mathematical Journal, 10 (1994), 434-454. 
    [21] J. Xiong and J. Bao, On Jögens, Calabi, and Pogorelov type theorem and isolated singularities of parabolic Monge-Ampère equations, J. Differ. Equ., 250 (2011), 367-385.  doi: 10.1016/j.jde.2010.08.024.
    [22] W. Zhang, J. Bao and B. Wang, An extension of Jörgens-Calabi-Pogorelov theorem to parabolic Monge-Ampère equation, Calc. Var. Partial Differential Equations, 57 (2018), Paper No. 90, 36 pp. doi: 10.1007/s00526-018-1363-5.
  • 加载中

Article Metrics

HTML views(816) PDF downloads(340) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint